Riverview of campus background

Our faculty

Jacob Laubacher
jacob laubacher

Jacob Laubacher

Associate Professor of Mathematics

Jacob Laubacher is an associate professor of mathematics at St. Norbert College. His research interest lies in algebra, and his favorite courses to teach involve theory and proof. He juggles two ongoing projects, the first focusing on the realm of homological algebra in which he studies generalizations and properties of Hochschild (co)homology. The other project exists in the world of group theory in which he investigates whether certain graphs can occur as the prime character degree graph of a solvable group.

When he’s not teaching math courses, Laubacher enjoys running, knitting and reading. He’s also an avid fan of both the Oxford comma and the Cleveland Browns. He’s obsessed with card games, desserts and quality furniture.

  • MATH 131 Calculus and Analytic Geometry I
  • MATH 233 Calculus and Analytic Geometry III
  • MATH 250 Advanced Foundations of Mathematics
  • MATH 306 Abstract Algebra
  • MATH 355 Topology
  • MATH 373 Real Analysis

  • B.S. – Ohio Dominican University
  • M.A. – Kent State University
  • Ph.D. – Bowling Green State University

  • Homological algebra
  • Group theory

Kylie Bennett, Elizabeth Heil, and Jacob Laubacher. Secondary Hochschild cohomology and derivations. Submitted, arXiv:2302.11620, 2023.

Jacob Laubacher. Secondary Hochschild homology and differentials. Mediterr. J. Math., 20(1):52, 2023.

Sara DeGroot, Jacob Laubacher, and Mark Medwid. On prime character degree graphs occurring within a family of graphs (ii). Comm. Algebra, 50(8):3307–3319, 2022.

Samuel Carolus and Jacob Laubacher. Simplicial structures over the 3-sphere and generalized higher order Hochschild homology. Categ. Gen. Algebr. Struct. Appl., 15(1):93–143, 2021.

Samuel Carolus, Jacob Laubacher, and Mihai D. Staic. A simplicial construction for noncommutative settings. Homology Homotopy Appl., 23(1):49–60, 2021.

Jacob Laubacher and Mark Medwid. On prime character degree graphs occurring within a family of graphs. Comm. Algebra, 49(4):1534–1547, 2021.